Menu
Your Cart

Acamol caplets

Acamol caplets
Acamol caplets

Intended to reduce fever and relieve pain.

$17.53

Active Ingredients

Each caplet contains:

Paracetamol 500 mg

Indications

Therapeutic group: Analgesic and antipyretic.

Acamol caplet is intended to relieve pain and reduce fever.

Instructions

Do not chew or crush! The caplets can be halved.

Swallow the medicine with a small amount of water.

Recommended dosage unless otherwise instructed by the doctor:

Adults and children aged 12 years and over: 1-2 caplets every 4-6 hours, as needed. Do not exceed a dosage of 8 caplets in any 24 hours.

Children aged 6-12 years: ½-1 caplet every 4-6 hours, as needed. Do not exceed a dosage of 4 caplets in any 24 hours.

Do not exceed the recommended dose.

Refer to a doctor if the fever persists for more than 3 days or if the symptoms do not pass within 5 days, despite use of this medicine.

Warnings

Do not use this medicine if there is a known sensitivity to paracetamol or to any of the other ingredients of the medicine.

The medicine contains paracetamol, which may cause liver damage when:

  • Given at a dosage higher than recommended or for a prolonged period.
  • Consuming alcoholic beverages during the course of treatment.
  • Taking other medicines, which affect liver function.
  • a liver disease or impaired liver function
  • impaired kidney function
  • alcoholism
  • jaundice
  • if you are pregnant or breastfeeding

Do not use this medicine frequently without a doctor.

Do not take other antipyretics and analgesics or cold medicines without consulting a doctor or pharmacist to prevent overdose or paracetamol poisoning.

Do not take other medicines from the "Acamol family" and/or other paracetamol-containing products.

Avoid taking a high dosage (within the recommended limit) of the medicine when fasting.

During the course of treatment with paracetamol, do not consume alcohol, due to increased risk of liver damage.

If you are pregnant or breastfeeding, consult a doctor before commencing treatment with this medicine.

This medicine is intended for adults and children over the age of 6.

Consult the doctor before commencing treatment if you are suffering, or have suffered in the past from:

If you are taking, or have recently taken, other medicines including non-prescription medicines, nutritional supplements and vitamins, tell the doctor or pharmacist. Especially inforrn the doctor or pharmacist if you are taking or have just finished taking medicine from the following groups:

  • Anticoagulants, especially warfarin
  • Medicines which stimulate production of liver enzymes (e.g., rifampicin, barbiturates)
  • Antiepileptics-phenytoin, carbamazepine
  • Non-steroidal anti-inflammatory drugs
  • Metoclopramide or domperidone (for treatment of nausea, vomiting and other digestive problems)
  • Chloramphenicol (antibiotic)
  • Probenecid (for treatment of gout)
  • Cholestyramine (to reduce excessive blood fats)

Please do not consider this information as an alternative to consulting your physician or pharmacist.

For further information on instructions for use, risks and side effects, please read the patient package insert and consult your doctor or pharmacist.
Read the patient package insert carefully before starting to take any medication.